# SDR SWI2024050800388

- Difficulty date: March 11, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 559 Lbl27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP CORRODED AT FS559.00, LBL27   (C-CHECK RO 5/6/2024)   REMOVED AND  INSTALL NEW FLOOR SUPPORT STRAP AT FS559.00 LBL27 REF CRJ200 SRM 51-42-06 DRAWING NUMBER 601R31025 REV N. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS
